# SDR SWIA202157696

- Difficulty date: February 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORTING HARDWARE FOR L/H AILERON HINGE ASSY CORRODED ( MARKED WITH BLACK )     (C-CHECK RO 4/21/2021)     ORDERED AND RECEIVED NEW HARDWARE ,REMOVED AND REPLACED LH AILERON HINGE #4 PLATE FITTING  FWD BOLT,WASHERS, NUT, WITH NEW REF CRJ 700 AMM 27-15-01-000-801-A01 AND REF CRJ 700 AMM 27-15-01-400-801-A01 TORQUE WRENCH TUC5658 DUE 31-JUL-21 SEE JOB 71003590 OP 583 CAMP # 22175280 FOR HINGE # 4 ANTI-ROTATION PLATE AFT BOLT INSTALLATION
